# SDR SWAA2017111317706

- Difficulty date: November 12, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 419 hours, 193 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 276811
- Condition: Leaking
- Location: A Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

A SYSTEM HYDRAULIC LEAKING FROM SPOILER ACTUATOR LINE.  RETURNED TO DEPARTURE.   REPAIRED THE NR 12 SPOILER PRESSURE LINE IAW MM.
